# SDR SIMA972101

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4337 - EMERGENCY LIGHTS IN CABIN REMAIN ILLUMINATED.  REPLACED BATTERY PACKS (43WL/61WL) PERFORMED EMERGENCY LIGHT CHECK, SATISFACTORILY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
